# SDR ASOA2012071301890

- Difficulty date: June 25, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,539 hours, 14,461 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 265-280
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACKING POINT SUPPORT IS CORRODED BETWEEN FS 265-280 AND S26L-26R. FOUND FWD JACKING POINT SUPPORTS OUT OF LIMITS, REPLACED LT & RT SUPPORTS IAW SRM 51-42-06-001-001 & 51-42-21-001-001.
